EconPapers    
Economics at your fingertips  
 

A new fractal reliability model for networks with node fractal growth and no-loop

Lina Sun, Ning Huang, Ruiying Li and Yanan Bai

Physica A: Statistical Mechanics and its Applications, 2019, vol. 514, issue C, 699-707

Abstract: Evaluating the reliability of networked systems with existing exact or approximate methods often needs to characterize the detailed topology with node scale, which brings complexity and high computation effort. In this paper, a new reliability model based on the fractal unit with a bigger scale than nodes and a much smaller scale than whole network is proposed for networks with fractal growth and no-loop (NF-NL). The introduced model simplifies the K-terminal reliability (KTR) of a NF-NL network to a multiplication of different KTR of fractal units in the network. The corresponding algorithm is also given, which has a linear-time complexity O(V) when the fractal unit scale is very small. Compared with the existing models, the proposed model provides a novel way to construct the reliability model only dependent on two factors: (1) the fractal unit characteristics and (2) its iterative process. Finally, the widely investigated Koch network case is studied with the proposed model.

Keywords: Network reliability; fractal unit; fractal reliability model; K-terminal reliability (search for similar items in EconPapers)
Date: 2019
References: View references in EconPapers View complete reference list from CitEc
Citations Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0378437118312640
Full text for ScienceDirect subscribers only. Journal offers the option of making the article available online on Science direct for a fee of $3,000

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:phsmap:v:514:y:2019:i:c:p:699-707

Access Statistics for this article

Physica A: Statistical Mechanics and its Applications is currently edited by K. A. Dawson, J. O. Indekeu, H.E. Stanley and C. Tsallis

More articles in Physica A: Statistical Mechanics and its Applications from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().

 
Page updated 2018-12-08
Handle: RePEc:eee:phsmap:v:514:y:2019:i:c:p:699-707